Journal of Applied Mathematics

Linearizability of Nonlinear Third-Order Ordinary Differential Equations by Using a Generalized Linearizing Transformation

E. Thailert and S. Suksern

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We discuss the linearization problem of third-order ordinary differential equation under the generalized linearizing transformation. We identify the form of the linearizable equations and the conditions which allow the third-order ordinary differential equation to be transformed into the simplest linear equation. We also illustrate how to construct the generalized linearizing transformation. Some examples of linearizable equation are provided to demonstrate our procedure.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 486717, 12 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305975

Digital Object Identifier
doi:10.1155/2014/486717

Mathematical Reviews number (MathSciNet)
MR3251579

Citation

Thailert, E.; Suksern, S. Linearizability of Nonlinear Third-Order Ordinary Differential Equations by Using a Generalized Linearizing Transformation. J. Appl. Math. 2014 (2014), Article ID 486717, 12 pages. doi:10.1155/2014/486717. https://projecteuclid.org/euclid.jam/1425305975


Export citation